Formality of Donaldson submanifolds



Downloads per month over past year

Fernández, Marisa and Muñoz, Vicente (2005) Formality of Donaldson submanifolds. Mathematische Zeitschrift, 250 (1). pp. 149-175. ISSN 0025-5874

[thumbnail of VMuñoz35.pdf] PDF
Restringido a Repository staff only

[thumbnail of VMuñoz35libre.pdf]

Official URL:


We introduce the concept of s–formal minimal model as an extension of formality. We prove that any orientable compact manifold M, of dimension 2n or (2n − 1), is formal if and only if M is (n − 1)–formal. The formality and the
hard Lefschetz property are studied for the Donaldson submanifolds of symplectic manifolds constructed in [13]. This study permits us to show an example of a Donaldson symplectic submanifold of dimension eight which is formal simply connected and does not satisfy the hard Lefschetz theorem.

Item Type:Article
Subjects:Sciences > Mathematics
ID Code:21034
Deposited On:24 Apr 2013 14:08
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page